# SDR IPXA2017022814546

- Difficulty date: February 21, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 23,285 hours, 15,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536155
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, MAIN DECK FLOOR PANEL 242XGF IS DELAMINATED. FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-J.
